MAUDE Adverse Event Report: ICU MEDICAL, INC. TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM, HEPARIN COATED, LF; CATHETER, OXIMETER, FIBER-OPTIC

ICU MEDICAL, INC. TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM, HEPARIN COATED, LF; CATHETER, OXIMETER, FIBER-OPTIC
Catalog Number 412390406
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded.No further information was obtained by the manufacturer.
 
Event or Problem Description
The reporter stated, during a cardiac catheterization the balloon ruptured.It was also reported that the customer has not made any changes to their sheath supplier or type and they routinely perform a ¿balloon up¿ test shortly after it¿s taken out of the package.There was no serious injury/harm, no adverse event, no medical intervention required and no delay in critical therapy.
 
Additional Manufacturer Narrative
H10 - medsun medwatch received.

Brand Name
TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM, HEPARIN COATED, LF
Common Device Name
CATHETER, OXIMETER, FIBER-OPTIC
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 s. atherton drive
salt lake city UT 84123
MDR Report Key8313423
Report Number1713468-2019-00002
Device Sequence Number2197680
Product Code DQE
UDI-Device Identifier00840619043773
UDI-Public(01)00840619043773(17)190701(10)91-854-SL
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K091268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2019
Device Catalogue Number412390406
Device Lot Number91-854-SL
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ST. JUDE 8 FR. CATH